# SDR MASA2010012800093

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 29,137 hours, 24,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT INOP.  MX CALLED OUT AND REPLACED BULB.
